Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, im onto my 4th month on tane at 60mg. My skin at the moment is 99% clear, loving it.

Only real problem ive been having lately is this re-occuring rash on my lower neck area.

Itchy, red spots/marks..

I had it once before, and with moisturizing about 5 times a day or more it went away within around 5-6 days ..

Ive kept moisturizing it even after it went away, but now its returned.. still atleast 6-8 weeks left on tane, i need a way to get rid of it.

Anyone else had this or experienced something similar? how did you get rid of it?

Any info/help is greatly appreciated, thanks!

Share this post


Link to post
Share on other sites

Eczema

Go to the pharmacy and ask for hydrocortisone and whatever else they suggest.

Edited by Chf

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×